Amoxicillin and wine interaction

Common Questions and Answers about Amoxicillin and wine interaction

amoxil

I have been checked out by Neuro, ENT and GP and NOTHING. I'm wondering if I have TMJ but I don't know. Here are my symptoms... Right ear pain Right ear fullness/ringing Pain behind right eye spot headaches on right side grinding teeth at night stiff neck - going into my shoulders I had an MRI/MRA back in Oct and all it showed was chronic sinusitis which I am being treated for by my ENT however he knows the pain is not coming from my ear. I am worried. Could this be an aneursym?
The dizziness resembled being carsick, with lightheadedness and occasional moments of nausea and feeling faint (but I never passed out). I had a CAT scan and blood work twice, and so far no diagnosis for the dizziness/fatigue. It got better for a few weeks but last week I began to have dizzy spells again, this time accompanied by maxillary sinus pressure. I had just switched allergy medications, from Nasonex to generic Flonase, right at the time my symptoms returned.
HAD LOWER LEFT WISDOM TOOTH OUT TUESDAY AND NOW IT IS SEVEN DAYS LATER AND STILL HAVE LEFT LOWER LIP AND LEFT SIDE OF CHIN NUMBNESS AND FRONT LOWER TEETH AND GUM ON INSIDE ALSO..GOING BACK TO ORAL SURGEON ON THURSDAY TO SEE WHAT HE SAYS..ALSO ALTHOUGH THERE IS THE NUMBNESS I HAVE PERIODIC ITCHING FEELING AND CRAWLEY FEELINGS IN MY CHIN AND LIP, DOES THIS MEAN I HAVE INFERIOR ALVELOAR NERVE DAMAGE..WILL IT GET BETTER IS THERE ANYTHING I CAN TAKE TO HELP THIS SITUATION..
I have been to about 30 doctors- including ENT's allergists, neurologists, chiropracters, opthamologists. psychologists, dentists and everything else u can think of. All CT scans, MRI of brain and blood work keep coming back clean and ok. Nothing I try seems to work. There was a period of time about 3 and a half years ago that the symptoms lifted for about 4 months and then it returned full force.
She tested my reflexes again and assured me that this should run it's course and leave no residual effects. It's always so great to be reassured, because this week it really feels like my muscles are going into spasms more than they were before. Anyway, stay strong everyone and take care!
amoxicillin and nystatine on suspention for only two days, and my entire body feel very dry, including my vagina, anus and between legs. the problem is that I don't have fever or any sign of infection, not the normal trhoat irritation or plaques. I just can't create saliva and felt like moniliasis on my digestive tract making me feel with hurtburnt.
I just had some dentistry done (cap that went bad) and was in severe pain. The dentist perscribed Amoxicillin for infection, and half doses of 7.5mg Hydrocodone for pain along with 2 Advil plus sleeping pills at night. I took the pain med with Advil for a day and it made me sick. Since then I have just been using 2 Advil 4 times a day. I noticed that one of the other post listed Nexium, Zocor as meds the take. I am wondering if there is a common denominator here?
Yeah. Well that's what I hope-related to some kind of yeast thing, and not HPV-which would mean I have to wait until it runs it's course with me. My doctor actually told me to stick with the gold bond if it works, but that's treating the symptoms...sigh. I just had a run of anti biotics after a surgery, wouldn't that take care of any kind of BI/yeast/uti??
We are in Hinton,Alberta till sunday and are on our way to Penticton ,BC,about 50 min north of US border in the Okanogan valley. Canadas Fruit and wine belt.I tend to research all drugs I am given as well. I also was told "it was all in my head for 10 years before DX .Will keep you posted ...be back in about 2 weeks .
Remember "mdmystery" from the last PATM message board, who was cured after only drinking a small glass of red wine each night and doing a lemon/lime enema every 3 days? I was looking for a connection between the red wine and our problems. This is what I found: "Resveratrol and red wine extracts inhibit the growth of CagA+ strains of Helicobacter pylori in vitro." http://www.pubmedcentral.nih.gov/articlerender.fcgi?artid=1489755 http://lib.bioinfo.pl/pmid:17230601 Hmmm...
I got my IUD out on Aug 5th and am ttc. I have had lots of spotting and maybe a period but nothing regular. I called my doc and they said that it takes 3 months before the hormones are out of your system. The mirena website makes it sound as though you can get pregnant anytime after removal. Any advice/stories would be appreciated. Thanks.
MedHelp Health Answers